Pregnancy or Birth Control?
From the information I found, brown discharge isn't really a symptom of pregnancy or the pill. If you are worried about being pregnant, take a pregnancy test. None of us could possibly tell you whether you are pregnant or not. As for what the brown discharge could be, here's a link that's worded much more nicely than I could word it:). http://funadvice.com/r/3kfing715n w.momswhothink.com/womens-health/brown-va ginal-discharge.html
(just take out the spaces between the w's and between va ginal)
I had my last period on June 24th. Started birth control on June 26th. Last time had sex was 30th of June. Last time I had sex before 30th of June, was sometime in May. This weird thing happened 2 or 2/12 weeks ago. I used to only have white stuff and period blood come out of my women area. White stuff hasn't been coming out of my women area, it is only brown. I had my period since I was 10 years old, I am 18 now. I hope I am not pregnant and hope it just a side effect of pill. Help me
Its a period in between your period, happens to me when I mess up my birth control, your body thinks its time for the period because your hormones aren't normal but its not time, so it comes out brown. No worries, nothing bad is happening, but it will (in my experience) bleed brown until the hormones are regulated properly again.
and you're probably not pregnant considering you're on bc,did you use a condom? and when i started bc i had spotting in which the blood was brown ihad this for a few days when i started then a week or 2 and i've now been on bc for 3-4 months i'm not too terribly sure :/
You could have a yeast infection. Or you possibly could be pregenant. I didn't think the pill started working until you've tooken it for awhile. But, I could be wrong. The safest bet is seeing a doctor, for you and your possible childs health.
you probley want to see a doctor because you may have an infection or you may be pregnate but just to be on the safe side i would get it checked out. goodluck :)
My discharge shouldn't have anything to do with period... I will go to doctor as soon as possible and see what is wrong. The first url isn't working
Hmm it's not letting me post the link I want because it has the word va.ginal in it. But it's the first link if you google brown va.ginal discharge.
Hi, Please see a doc ASAP. This thing is happening probably because of your intercourse done before taking pills.
I meant to say my last period ENDED on the 24th, not my last period was on the 24th. sorry
I was having sex when I was taking the pill... so I don't think so? I'm confused
Maybe you have a bacteria infection.
was it clear or sloid white?
you have an infection